# SDR HEEA0015337

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 214175421101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR DATA COMPUTER WILL NOT SHOW FUEL BURN AND ON OCCASION POWER CHECK.
